# SDR SWAA2021091312136

- Difficulty date: August 26, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 32,714 hours, 19,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD SHIELD CORROSIN. BS767+3.5; RBL21; WL151. ; / [01] REMOVED CORROSION ON ACB FWD SHIELD BS767+3.5 RBL21 WL151; L=.500 W=.500 D=.005;USED CALIBRATION TOOL ID:ATS1866 SERIAL:UNKNOWN DATE DUE:01/2022; NO ALLOWABLE LIMITS IN SRM; SHIELD IS REPAIRED BY REPLACEMENT ACCOMPLISHED ON CUSTOMER FAULT TTG8Q006A1HS; [02] VERIFIED REMOVED CORROSION ON ACB FWD SHIELD BS767+3.5 RBL21 WL151; L=.500 W=.500 D=.005;USED CALIBRATION TOOL ID:ATS1866 SERIAL:UNKNOWN DATE DUE:01/2022; NO ALLOWABLE LIMITS IN SRM; SHIELD IS REPAIRED BY REPLACEMENT ACCOMPLISHED ON CUSTOMER FAULT TTG8Q006A1HS
